# SDR IPXA2019061243161

- Difficulty date: May 7, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 20,613 hours, 12,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5378103821500
- Condition: Cracked
- Location: Frame 38
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y  CABIN FLOOR LEVEL STIFFENER BETWEEN RT FR 38.1 AND FR 38.2.REMOVED AND REPLACED CRACKED SUPPORT PER AIRBUS DWG B53774151 AND A300-600 SRM 51-40-21.
